# SDR R61A20110111

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000026
- Aircraft time: 17,371 hours, 11,490 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161012
- Part serial: 17000026
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,371 hours, 11,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPORTED RT WING RIB 10 AT SPAR 2 CRACKED AT 3RD FASTENER FROM THE REAR.  MAINTENANCE REMOVED AND REPLACED RIB 10 AT SPAR 2 ON RT WING IAW EMB 170 SRM 51-41-01, 51-43-02, 51-40-02, AND 51-23-09.  PART NUMBER 170-32161-012.  A/C IS STILL OUT OF SERVICE IN HEAVY CHECK.
